# SDR UIEA2014080700376

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 65B1055534
- Condition: Broken
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN & CORROSION ON FAIRING SKIN OF RT FWD MAIN LG WW AT STATION 1254.  REPAIR DAMAGE AREA IAW EI NO T2014A53B-2232 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
